# SDR REXA201100896

- Difficulty date: December 1, 2011
- Submitted: December 2, 2011
- Operation: Air carrier
- Aircraft: N8736A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7736
- Aircraft time: 20,604 hours, 17,674 cycles
- System (JASC): 2170 · Humidity Control System
- Part: Coalescer Bag
- Condition: Dirty
- Location: Ac Bay
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

SMOKE TOILET CAUTION MSG IN CLIMBOUT - RAN QRH AND CB'S PULLED.  REMOVED AND REPLACED BOTH COALESCER BAG IN WATER SEPARATOR.  LEAK CHECK GOOD, OPS CHECK NORMAL IAW AMM 21-51-13.  RAN ENGINES AT FULL POWER FOR 30 MINUTES, NO SMOKE NOTED.  OK FOR SERVICE.
